# SDR IPXA2022042981557

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 2024T3063
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFLIGHT DECK R/H UNDER FLOOR ATTACH ANGLE HAS CRAKED ABOUT 24" OF THE R/H OBSERVOR SEAT AT FR-10REMOVED AND REPLACED IAW SRM 51-40-21
